# SDR SWAA2025051971617

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 68,782 hours, 42,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AFT CARGO FLOOR PANEL CRACK<[01] OK TO CONTINUE PER MEL 25-16-01; SP#1B. AUTH#252257;[02] 01 - REMOVED AND REPLACED PER [AMM 25-52-10-401-NG (CARGO FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT)]
